The University of Texas at Austin
Mathematics Dept. RLM 8.100
2515 Speedway Stop C1200
Austin, Texas 78712-1202
Office: PMA (RLM) 12.164
Phone: (512) 471-4188
Email: mirela at math dot utexas dot edu
I am an associate professor in the
department of mathematics at the University of Texas at Austin.
I received my Ph.D. at Princeton in 2006 under the supervision of Andrew Wiles.
My mathematical interests lie in algebraic number theory and arithmetic algebraic geometry.
This is my CV.
Number Theory at the University of Texas at Austin.
Teaching - Fall 2019
M 328K Introduction to Number Theory
M 390C Algebraic Number Theory
Local points of supersingular elliptic curves on Zp-extensions, in preparation.
On the Iwasawa main conjectures for modular forms at non-ordinary primes (with Francesc Castella, Christopher Skinner, and Florian Sprung), preprint.
Chabauty-Coleman experiments for genus 3 hyperelliptic curves (withJ. Balakrishnan, F. Bianchi, V. Cantoral-Farfan, A. Etropolski), submitted.
Shadow lines in the arithmetic of elliptic curves (with J. Balakrishnan, J. Lang, B. Mirza, R. Newton), Directions in Number Theory: Proceedings of the WIN3 Workshop, Springer, 2016, 33-55.
Local to global trace questions and twists of genus one curves (with E. Ozman), Proceedings of the American Mathematical Society 143 (2015), 3815-3826.
p-adic heights of Heegner points and Lambda-adic regulators (with J. Balakrishnan and W. Stein), Mathematics of Computation 84 (2015), no. 292, 923-954.
Weil-Chatelet divisible elements in Tate-Shafarevich groups II: On a question of Cassels (with J. Stix), Journal für die Reine und Angewandte Mathematik 700 (2015), 175-207.
Galois sections for abelian varieties over number fields (with J. Stix), Journal de Théorie des Nombres de Bordeaux 27 (2015), 47-52.
Weil-Chatelet divisible elements in Tate-Shafarevich groups I: The Bashmakov problem for elliptic curves over Q (with J. Stix), Compositio Mathematica 149 (2013), 729-753.
Relative Brauer groups of genus 1 curves (with D. Krashen), Israel Journal of Mathematics 192 (2012), 921-949.
Tate-Shafarevich groups in anticyclotomic Zp-extensions at supersingular primes, Compositio Mathematica 145 (2009), 293-308.
Solvable points on genus one curves (with A. Wiles), Duke Mathematical Journal 142 (2008), no. 3, 381-464.
Number Theory Conferences
Number Theory Web
Other Useful Links